Alert archive / Nebraska / Tornado Warnings in 2012
Tornado Warning 4, NWS Cheyenne, WY
NWS Cheyenne, WY issued this tornado warning at May 5, 2012, 6:08 PM MDT for Cheyenne County, Kimball County, Nebraska. It was in force for 52 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 5, 2012, 6:08 PM MDT (00:08 UTC)
- Expired
- May 5, 2012, 7:00 PM MDT
- In force
- 52 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
Counties Cheyenne County, NE, Kimball County, NE
The radar
The Cheyenne radar (KCYS), 123 km from the middle of the area, began a volume at 00:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 5, 6:25 PM MDT | FUNNEL CLOUD | 10 S Potter, NE | EMERGENCY MANAGER REPORTED A FUNNEL CLOUD 10 TO 15 MILES SOUTH OF POTTER |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 0.1 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 102 J/kg
- Mixed-layer CIN
- -80 J/kg
- Mixed-layer LCL
- 3786 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 45 m²/s²
- 0-3 km storm-relative helicity
- 97 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
998
WFUS55 KCYS 060008
TORCYS
NEC033-105-060100-
/O.NEW.KCYS.TO.W.0004.120506T0008Z-120506T0100Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
608 PM MDT SAT MAY 5 2012
THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A
* TORNADO WARNING FOR...
WESTERN CHEYENNE COUNTY IN THE PANHANDLE OF NEBRASKA...
EASTERN KIMBALL COUNTY IN THE PANHANDLE OF NEBRASKA...
* UNTIL 700 PM MDT
* AT 607 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED 8 MILES SOUTH OF DIX...OR 10 MILES SOUTHEAST OF
KIMBALL...AND MOVING EAST AT 30 MPH. THIS STORM HAS PRODUCED
NUMBEROUS FUNNEL CLOUDS.
* THIS DANGEROUS STORM WILL BE NEAR...
POTTER AROUND 630 PM MDT.
BROWNSON AROUND 655 PM MDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4139 10309 4100 10307 4101 10358 4113 10363
4133 10360
TIME...MOT...LOC 0008Z 271DEG 25KT 4113 10352
$$
LIEBL3 follow-up statements
076
WWUS55 KCYS 060026
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
626 PM MDT SAT MAY 5 2012
NEC033-105-060100-
/O.CON.KCYS.TO.W.0004.000000T0000Z-120506T0100Z/
CHEYENNE NE-KIMBALL NE-
626 PM MDT SAT MAY 5 2012
...A TORNADO WARNING REMAINS IN EFFECT FOR EASTERN KIMBALL AND
WESTERN CHEYENNE COUNTIES UNTIL 700 PM MDT...
AT 620 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED NEAR POTTER...OR 14 MILES EAST OF KIMBALL...MOVING
EAST AT 40 MPH.
AT 625 PM MDT A FUNNEL CLOUD WAS REPORTED BY LAW ENFORCEMENT AROUND
10 MILES SOUTH OF POTTER.
THIS DANGEROUS STORM WILL BE NEAR...
BROWNSON AROUND 645 PM MDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4101 10354 4119 10354 4134 10348 4139 10309
4100 10307
TIME...MOT...LOC 0026Z 276DEG 33KT 4117 10332
$$
LIEBL231
WWUS55 KCYS 060035
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
635 PM MDT SAT MAY 5 2012
NEC033-105-060100-
/O.CON.KCYS.TO.W.0004.000000T0000Z-120506T0100Z/
CHEYENNE NE-KIMBALL NE-
635 PM MDT SAT MAY 5 2012
...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHEASTERN KIMBALL AND
WESTERN CHEYENNE COUNTIES UNTIL 700 PM MDT...
AT 629 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED 11 MILES SOUTH OF POTTER...OR 20 MILES SOUTHEAST OF
KIMBALL...MOVING EAST AT 35 MPH. LAW ENFORCEMENT HAS REPORTED FUNNEL
CLOUDS ON SEVERAL OCCASIONS WITH THIS STORM.
THIS DANGEROUS STORM WILL AFFECT MAINLY RURAL AREAS OF SOUTHEASTERN
KIMBALL AND WESTERN CHEYENNE COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4101 10347 4109 10348 4118 10347 4128 10335
4133 10309 4100 10307
TIME...MOT...LOC 0034Z 270DEG 32KT 4106 10330
$$
LIEBL460
WWUS55 KCYS 060056
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
656 PM MDT SAT MAY 5 2012
NEC033-105-060106-
/O.EXP.KCYS.TO.W.0004.000000T0000Z-120506T0100Z/
CHEYENNE NE-KIMBALL NE-
656 PM MDT SAT MAY 5 2012
...THE TORNADO WARNING FOR SOUTHEASTERN KIMBALL AND WESTERN CHEYENNE
COUNTIES WILL EXPIRE AT 700 PM MDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4101 10347 4109 10348 4118 10347 4128 10335
4133 10309 4100 10307
TIME...MOT...LOC 0056Z 270DEG 32KT 4106 10304
$$
LIEBLWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this tornado warning went out at May 5, 5:49 PM MDT, 19 minutes earlier.
Area forecast discussion, May 5, 5:49 PM MDT, 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 549 PM MDT SAT MAY 5 2012 .AVIATION...00Z TAF ISSUANCE...WIDELY SCATTERED SHOWERS AND TSTORMS WILL CONTINUE OVER FAR EASTERN WYOMING AND WESTERN NEBRASKA INTO LATE THIS EVENING. MVFR AND NEAR IFR CIGS ARE EXPECTED THROUGH 04Z ACROSS WESTERN NEBRASKA...WITH IMPROVING CONDITIONS AROUND MIDNIGHT. SOME TSTORMS MAY CONTAIN HAIL AND STRONG GUSTY WINDS. COLD FRONT WILL MOVE SOUTH OF THE AREA THIS EVENING WITH GUSTY NORTHWEST WINDS IN ITS WAKE. SOME LOCATIONS IN THE PANHANDLE ARE EXPECTED TO GUST NEAR 35 KTS THROUGH THE LATE EVENING...WITH WINDS AND COVERAGE OF SHOWERS AND TSTORMS DIMINISHING THROUGH THE OVERNIGHT HOURS. FURTHER WEST...WINDS WILL REMAIN RELATIVELY LIGHT OVERNIGHT. && .PREV DISCUSSION... /ISSUED 328 PM MDT SAT MAY 5 2012/ SHORT TERM...TONIGHT THROUGH MONDAY NIGHT... ONGOING CONVECTION WILL CONTINUE THROUGH THE EVENING HOURS AS A MID-LEVEL SHORTWAVE INTERACTS WITH A QUASI-STATIONARY BOUNDARY WHICH WAS LOCATED OVR THE SE WY PLAINS THIS AFTERNOON. EAST OF THIS BOUNDARY 50F PLUS DEW POINTS WILL YIELD SBCAPES OF 1000 TO 1500 J/KG WHICH SUGGESTS CONVECTION WILL AT A MINIMUM BECOME STRONG WITH SMALL HAIL AND GUSTY WINDS THE MAIN CONCERN. WOULD NOT BE SURPRISED FOR SOME OF THESE THUNDERSTORMS TO TEETER ON SEVERE THRESHOLDS THROUGH EARLY EVENING. A 100KT H3 JET STREAK ASSOCIATED WITH THE SHORTWAVE WILL FURTHER AID CONVECTIVE ORGANIZATION. A COLD FRONT WILL PUSH SOUTH THIS EVENING BRINGING AN EVENTUAL END TO CONVECTION LATE THIS EVENING AND OVERNIGHT. FOR SUNDAY...UPPER TROUGH WILL SPLIT WITH THE NORTHERN STREAM CUT-OFF TRACKING ALONG THE U.S./CANADA BORDER AND THE SOUTHERN ENERGY CLOSING OFF OVER THE DESERT SOUTHWEST. SFC HIGH WILL BUILD INTO THE NORTHERN ROCKIES...WHICH WILL SET-UP WEAK NORTHERLY UPSLOPE FLOW IN THE BOUNDARY LAYER. THIS WILL RESULT IN A COOL AND MOSTLY CLOUDY DAY FOR MOST LOCATIONS...WITH PERHAPS A FEW LIGHT SHOWERS IN AND AROUND EXTREME SOUTHEAST WYOMING AND THE SOUTHERN NEBRASKA PANHANDLE. H7 TEMPERATURES WILL FALL TO AROUND 0 OR -2C ON SUNDAY...WHICH WILL HOLDING HIGH TEMPERATURES IN THE 50S AND LOW 60S. THE CWA WILL CONTINUE TO REMAIN BETWEEN THE SPLIT SYSTEMS ON MONDAY. SO AGAIN EXPECT COOL NORTH FLOW TO PREVAIL IN THE BOUNDARY LAYER...RESULTING IN CLOUDY AND SPRINKLES/LIGHT SHOWERS ESPECIALLY ACROSS THE SOUTHERN PORTION OF THE CWA. H7 TEMPERATURES WILL FALL TO AROUND -4C BY MONDAY AFTERNOON...RESULTING IN HIGHS THAT WILL AGAIN ONLY REACH THE 50S ACROSS SOUTHEAST WYOMING AND LOW 60S ACROSS THE WESTERN NEBRASKA PANHANDLE. WILL NEED TO KEEP AN EYE ON PATCHY FROST POTENTIAL AS SKIES BEGIN TO CLEAR MONDAY NIGHT. LONG TERM...TUESDAY THROUGH SATURDAY...TWO UPPER LEVEL LOWS WILL BE SITUATED NORTHEAST AND SOUTHWEST OF THE FORECAST AREA...WITH A WEAK BLOCKING PATTERN SETTING UP ACROSS THE CENTRAL US TUESDAY THROUGH WEDNESDAY. WILL BE MILD AND DRY WITH RELATIVELY LIGHT WINDS THRU THIS TIMEFRAME AS A RESULT. A SHORTWAVE SKIRTING ACROSS THE NORTHERN PLAINS THURSDAY AND FRIDAY WILL DRAG A COLD FRONT THROUGH THE FORECAST AREA THURSDAY EVENING AND OVERNIGHT. WILL SEE INCREASED CHANCES FOR SHOWERS AND AFTERNOON THUNDERSTORMS THURSDAY THROUGH THURSDAY NIGHT WITH THE FRONT ALTHOUGH COVERAGE SHOULD REMAIN ISOLATED TO WIDELY SCATTERED. GFS AND ECMWF BOTH LINGER SOME UPPER LEVEL ENERGY FRIDAY AND SATURDAY...WITH SFC HIGH PRESSURE MOVING INTO THE CENTRAL PLAINS. THIS WILL BRING A RETURN OF THE SOUTHEASTERLY UPSLOPE FLOW PATTERN ACROSS THE LARAMIE RANGE. THUS WILL SEE SHOWERS AND WEAK TSTORMS OCCUR IN THE UPSLOPE FAVORED LOCATIONS...WITH THE BEST CHANCE EXPECTED ON SATURDAY. FIRE WEATHER... FIRE WEATHER CONCERNS WILL BE KEPT TO A MINIMUM AS COOL AND INCREASINGLY CLOUDY AND SHOWERY CONDITIONS WILL PREVAIL OVER THE DISTRICT FOR BOTH SUNDAY AND MONDAY. NOT ANTICIPATING ALL THAT MUCH IN THE WAY OF WETTING RAINS...BUT LIGHT PRECIPITATION WILL BE POSSIBLE NONETHELESS ESPECIALLY ACROSS EXTREME SOUTHEAST WYOMING. HIGH TEMPERATURES WILL ONLY CLIMB INTO THE 50S TO LOW 60S ACROSS SOUTHEAST WYOMING ON SUNDAY AND MONDAY. MINIMUM HUMIDITIES WILL BE HIGHER ON SUNDAY AND MONDAY AS A RESULT...GENERALLY HOLDING IN THE 20 TO 30 PERCENT RANGE. DRIER AND WARMER CONDITIONS WILL RETURN TO THE DISTRICT FOR TUESDAY THROUGH THURSDAY. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. &&
Hazardous weather outlook, May 5, 10:58 AM MDT, 7 hours 10 minutes before
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
In the hours before
Local storm report, May 5, 5:35 PM MDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CHEYENNE WY
535 PM MDT SAT MAY 05 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM HAIL 1 N KIMBALL 41.25N 103.66W
05/05/2012 M2.50 INCH KIMBALL NE LAW ENFORCEMENT
GOLF BALL TO TENNIS BALL SIZED HAIL
&&
MAZURLocal storm report, May 5, 5:39 PM MDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
539 PM MDT SAT MAY 05 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0527 PM HAIL PINE BLUFFS 41.18N 104.07W
05/05/2012 M1.25 INCH LARAMIE WY TRAINED SPOTTER
SPOTTER REPORTED SIDING DAMAGE DUE TO THE LARGE HAIL.
&&
TTRUDELLocal storm report, May 5, 5:46 PM MDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
546 PM MDT SAT MAY 05 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM HAIL 10 N POTTER 41.36N 103.31W
05/05/2012 E0.75 INCH CHEYENNE NE LAW ENFORCEMENT
&&
TTRUDELLocal storm report, May 5, 5:59 PM MDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
559 PM MDT SAT MAY 05 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM FUNNEL CLOUD 12 SW KIMBALL 41.11N 103.82W
05/05/2012 KIMBALL NE TRAINED SPOTTER
NUMEROUS FUNNEL CLOUDS REPORTED WITH THIS STORM
0540 PM HAIL PINE BLUFFS 41.18N 104.07W
05/05/2012 M1.75 INCH LARAMIE WY TRAINED SPOTTER
&&
MAZURLocal storm report, May 5, 6:01 PM MDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
601 PM MDT SAT MAY 05 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0549 PM HAIL BUSHNELL 41.23N 103.89W
05/05/2012 E2.75 INCH KIMBALL NE LAW ENFORCEMENT
NUMEROUS REPORTS OF GOLFBALL TO BASEBALL SIZE HAIL IN THE
TOWN OF BUSHNELL.
&&
TTRUDELLocal storm report, May 5, 6:05 PM MDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
605 PM MDT SAT MAY 05 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM HAIL 3 W KIMBALL 41.23N 103.72W
05/05/2012 M1.75 INCH KIMBALL NE LAW ENFORCEMENT
ALSO GOLFBALL SIZED HAIL REPORTED 7 MILES SOUTH OF
KIMBALL
&&
MAZURThe office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 5, 6:24 PM MDT | Severe Thunderstorm Warning | CYS | Kimball | 23 min |
| May 5, 6:46 PM MDT | Severe Thunderstorm Warning | CYS | Cheyenne | 32 min |
| May 5, 7:41 PM MDT | Special Weather Statement | CYS | Kimball | 49 min |
| May 5, 8:33 PM MDT | Special Weather Statement | CYS | Cheyenne | 42 min |
Nearby
Tornado Warnings in Nebraska, 2012Every tornado warning in 2012Tornadoes in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.